# SDR SWIA200819658

- Difficulty date: May 17, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 25,816 hours, 37,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3569 - CABIN DOOR IS HARD TO OPEN FROM THE INSIDE.  REPLACED CORRODED TORQUE TUBE ROD ENDS AND BEARINGS.  OPS CHECK GOOD.
